# SDR DALA2024011700698

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 18,040 hours, 2,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 DOORS 3L+R DIFFICULT TO DISARM. CORRECTIVE ACTION: VERIFIED DOORS 3L/R DISARMED SERVAL TIMES OPS NORMAL. (5377972)
